Is paxil sedating or activating


03-Jan-2020 04:05

I have been doing this for way too long and it is just getting worse. Now everything wakes me up even the sound of the light wind and even if I did sleep harder I would still wake up every few minutes with my body internally vibrating. Trying to fill up on liquids, coffee, gallon of water, fruits but still hungry. best wishes to you hopefull, :-0) Hey Pledge, Well, I went to see my pcyschiatrist yesterday and he did not like my idea of seroquel, so instead he put me on Lamictal and what I have read is it is for depression and really not for anxiety but again, I am new to all this and I could be wrong.My psychiatrist called after I finally called his nurse to tell him what is going on and he called back and told me to “STOP the Zoloft immediately”!! I was on seroquel, stopped it because of at the time, even with insurance, I found it to pricey. The paxil, tires me out, I put up with it, as I said, it curbs my anxiety. I am just really worried that I am going to be on this med for 2 weeks to find that is will do nothing for my anxiety.– I still have a ton more scary stress coming my way and it won’t be over for another few months not to mention now I need surgery due to my gallbladder.

I've been on Wellbutrin XL for major depression and have had good luck with it. When someone is on a prescribed medication such as Klonopin, Xanax, Morphine, etc., they do not get addicted but they get dependent on the medication. If you take it as prescribed and see your psychiatrist on a regular basis you should be fine. When my doctor started reducing my dosage, I did not have any withdrawal symptoms. I am a bit relived after reading your reply and I really believe that you are right about my psychiatrist will be able to wean me off safely when the time comes.

her knowledge is more than I have, in as such I only often, know what I've been on, whats tried on me, all be that, a lot of medications over the years. Depression is the engine that drives anxiety so this may work in the long run but short term is a mystey... hi again ~ sounds like you have stopped the Zoloft which given it sounded like it only gave you negatives, is a good idea.

You might friend her, and she'll in turn friend you. I was on celecxa for 2 years and then did Paxil gain 40 lbs and. my anxiety is so bad it makes me feel very ill at times... It also sounds from your post that you are going to see your psychiatrist so i think it would be great to get some ideas from him/her - to be as open about your fears and feelings re the meds as you are on this forum and that way you may get questions answered.

Keep in mind that I never really told him how bad I was doing on Zoloft because like I said above… Well, it has been going horribly wrong I have experienced…

Insomnia, Diarrhea and Loose stools , Dry mouth, Fatigue, Indigestion, Shakiness (tremor), Loss of appetite, Increased sweating, Tingling sensation in my hands (paresthesias), Headache (Migraines), Abdominal pain (stomach pain), Constipation, Hot flashes , Nervousness, Hyperactivity, Anxiety, Agitation, Hostility and Aggressiveness, Suicidal thoughts, Chest palpitations, Panic attacks, Shakiness, Internal restlessness and Jitteriness and Acne (boils). I might add a comment or two later on, but now its time to feed the pups.Expand...i myself take seroquel and have found it brilliant; smaller dose of 200mg slow release and i have not had the side effects i have read others with higher doses have experienced.